# SDR CA981019019

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Left Flap
- Part time: 5,385 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL ON EICAS ON INITIAL SELECTION.   FLAPLESS LANDING CARRIED OUT.  LEFT HAND BRAKE AND POSITION SENSOR UNIT FAILED..  PART TC:  4,991.
